# SDR AALA20050114

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PASSENGER OXYGEN SYSTEM FAILED DROP TEST.  REPLACED TIME DELAY RELAY K466 FOR PASSENGER OXYGEN SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
